Harmonic functions on annuli of graphs

Sébastien Blachère

Annales mathématiques Blaise Pascal (2001)

  • Volume: 8, Issue: 2, page 47-59
  • ISSN: 1259-1734

How to cite


Blachère, Sébastien. "Harmonic functions on annuli of graphs." Annales mathématiques Blaise Pascal 8.2 (2001): 47-59. <http://eudml.org/doc/79235>.

author = {Blachère, Sébastien},
journal = {Annales mathématiques Blaise Pascal},
keywords = {relative connectedness of graphs; Poincaré-type inequality; Cayley graph of groups},
language = {eng},
number = {2},
pages = {47-59},
publisher = {Laboratoires de Mathématiques Pures et Appliquées de l'Université Blaise Pascal},
title = {Harmonic functions on annuli of graphs},
url = {http://eudml.org/doc/79235},
volume = {8},
year = {2001},

AU - Blachère, Sébastien
TI - Harmonic functions on annuli of graphs
JO - Annales mathématiques Blaise Pascal
PY - 2001
PB - Laboratoires de Mathématiques Pures et Appliquées de l'Université Blaise Pascal
VL - 8
IS - 2
SP - 47
EP - 59
LA - eng
KW - relative connectedness of graphs; Poincaré-type inequality; Cayley graph of groups
UR - http://eudml.org/doc/79235
ER -


  1. [1] T. Coulhon and L. Saloff-Coste, Isopérimétrie pour les groupes et les variétés, Rev. Mat. Iberoamericana9 (1993), no. 2, 293-314. Zbl0782.53066MR1232845
  2. [2] T. Delmotte, Inégalité de Harnack elliptique sur les graphes, Colloquium Mathematicum80 (1997), no. 1, 19-37. Zbl0871.31008MR1425544
  3. [3] T. Delmotte, Parabolic Harnack inequality and estimates of Markov chains on graphs, Rev. Mat. Iberoamericana15 (1999), no. 1, 181-232. Zbl0922.60060MR1681641
  4. [4] P. Diaconis and L. Saloff-Coste, Comparison theorems for reversible Markov chains, Ann. Appl. Probab. 3 (1993), no. 3, 696-730. Zbl0799.60058MR1233621
  5. [5] P. Hajłasz and P. Koskela, Sobolev met Poincaré, Mem. Amer. Math. Soc. 145 (2000), no. 688, x+101. Zbl0954.46022MR1683160
  6. [6] J. Moser, On Harnack's theorem for elliptic differential equations, Comm. Pure and Applied Math. 14 (1961), 577-591. Zbl0111.09302MR159138
  7. [7] L. Saloff-Coste, Isoperimetric inequalities and decay of iterated kernels for almost-transitive Markov chains, Combin. Probab. Comput. 4 (1995), 419-442. Zbl0842.60070MR1377559

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.